# SDR DALA2016120209467

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 DOOR BEAM AFT REPAIR DOUBLER BEAM 1. BEAM NR 1 AFT SIDE WAS REPAIRED PER SRM 52-05 PAR 76 FIG 97.
